# SDR SWIA201540965

- Difficulty date: March 19, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 23,548 hours, 14,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD FS 1015.00 TO FS 1031.00 MATTING TO LT FUSELAGE AFT BAGGAGE BAY DOOR SILL LOWER SURFACE HAS CORROSION AT NUTPLATES AREAS.  C-CHECK, RO 4/1/15, BLENDED OUT CORROSION REF SRM PERFORMED UT THICKNESS REF NDTM MINIMUM THICKNESS .060" IN ALL BLENDED AREAS. AFTER CORROSION REMOVAL MINIMUM REMAINING MATERIAL THICKNESS AT REWORKED AREAS IS 0.060", MATERIAL LOSS IS 0.003".  NO DAMAGE IS ALLOWED IN THE SURROUND STRUCTURE OF THE AFT BAGGAGE BAY DOOR REF SRM.  RECEIVED STS EA.  PERFORMED A VISUAL INSPECTION VI OF SURROUNDING AND UNDERLYING STRUCTURE IN REF TO STS EA.
